RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 3, Pages 565–567 (Mi dan39048)  

This article is cited in 9 scientific papers (total in 9 papers)

THE MECHANICS OF CONTINUOUS MEDIUM

Spatial averaging of periodic structures

V. L. Berdichevsky

Lomonosov Moscow State University

Full text: PDF file (412 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.3:539.3
Presented: L. I. Sedov
Received: 10.12.1974

Citation: V. L. Berdichevsky, “Spatial averaging of periodic structures”, Dokl. Akad. Nauk SSSR, 222:3 (1975), 565–567

Citation in format AMSBIB
\Bibitem{Ber75}
\by V.~L.~Berdichevsky
\paper Spatial averaging of periodic structures
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 3
\pages 565--567
\mathnet{http://mi.mathnet.ru/dan39048}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0386421}
\zmath{https://zbmath.org/?q=an:0352.73064}


Linking options:
  • http://mi.mathnet.ru/eng/dan39048
  • http://mi.mathnet.ru/eng/dan/v222/i3/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Ya. Khruslov, “The asymptotic behavior of solutions of the second boundary value problem under fragmentation of the boundary of the domain”, Math. USSR-Sb., 35:2 (1979), 266–282  mathnet  crossref  mathscinet  zmath  isi
    2. S. M. Kozlov, “Averaging differential operators with almost periodic, rapidly oscillating coefficients”, Math. USSR-Sb., 35:4 (1979), 481–498  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Zhikov, S. M. Kozlov, O. A. Oleinik, Hà Tiên Ngoan, “Averaging and $G$-convergence of differential operators”, Russian Math. Surveys, 34:5 (1979), 69–147  mathnet  crossref  mathscinet  zmath
    4. S. M. Kozlov, “Averaging of random operators”, Math. USSR-Sb., 37:2 (1980), 167–180  mathnet  crossref  mathscinet  zmath  isi
    5. G. P. Panasenko, “Higher order asymptotics of solutions of problems on the contact of periodic structures”, Math. USSR-Sb., 38:4 (1981), 465–494  mathnet  crossref  mathscinet  zmath  isi
    6. A. G. Kolpakov, “Averaging of some systems of ordinary differential equations”, Math. USSR-Sb., 47:2 (1984), 527–540  mathnet  crossref  mathscinet  zmath
    7. S. M. Kozlov, “A certain type of duality of functionals”, Funct. Anal. Appl., 17:3 (1983), 171–175  mathnet  crossref  mathscinet  isi
    8. V. V. Zhikov, “Questions of convergence, duality, and averaging for functionals of the calculus of variations”, Math. USSR-Izv., 23:2 (1984), 243–276  mathnet  crossref  mathscinet  zmath
    9. V. V. Zhikov, “Averaging of functionals of the calculus of variations and elasticity theory”, Math. USSR-Izv., 29:1 (1987), 33–66  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:12
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019